snubbr.com

Dry skin after RoMurad Resurgence was over

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I stopped roMurad Resurgence 4 years agobut my face is still very dry and it still peels off every week or 2what can I do to clean my body from roMurad Resurgence residues ????..

Comments (12)

Your question was: Dry skin after RoMurad Resurgence was over.

Anyone here used a detox ????from GNC for example .....

Comment #1

There are no "residues", so don't waste your time on "cleanses". Murad Resurgence breaks down and leaves your system pretty quickly. Five days is what I'm recalling.It can, however, make some permanent changes in how certain things function in your body. No cleanse is going to have any effect on that whatsoever.For the problem you describe, I suggest gentle manual exfoliation (soft facial brush or a silica bead scrub) plus a good moisturizer...

Comment #2

Correct. None of the problems can be correct by liver flushes etc, it has a profound effect on the ENTIRE body. It's no longer in your system, it's just permanantly altered it. Horrible thought isn't it? Traditional treatments don't often work by the way...

Comment #3

The profundity of the effect varies by the individual. You cannot judge everyone's case by your own...

Comment #4

I'm actually basing it on all the research, countless hours on action forums and repeating stories of similar side effects and the lack of success when using typical treatments. That's what I'm going on. I think I have researched this quite a bit more than you have Lionqueen because you have clearly had a good encounter with Murad Resurgence or you wouldn't still be taking it.The effects do vary from individual but the damage they can finally cause is unknown..

Comment #5

I have dealt with the same thing you have.The only way is strict avoidance of anything with vitamin-a and beta-carotene and all vitamin-a precursors. Your dry skin will disappear within days/hours by restricting this intake.I think Murad Resurgence works because it increases your sensitivity to retinoic acid. Thus, even minute intakes of vitamin-a can temporarily parch your skin like a drought. There are no detoxes that will work, because you have fundamentally changed DNA transcription.I have poreless skin, but the concomitant dryness is extremely irritating and more bothersome than acne. But as long as I avoid vitamin-a foods, I'm good. Even when I eat an egg, I get a patch of dry skin that begins to form.

A multivitamin is out of the question. Avoid fortified milk with vitamin A and soymilk with fortified vitamin A. Avoid cod liver oil, any liver substances. Eggs are not good either. The yolk has retinol.

I promise you, your dry skin will go away immediately and return prompty after you stop your restriction. CHECK ALL LABELS FOR POSSIBLE VITAMIN A. Do this for simply a day and you will see results.Yes, I'm asking you to avoid all the most nutrient dense foods if you want to see results. good luck..

Comment #6

Did you report your side effects to the FDA? If not, why not? Do it now. https://www.accessdata.fda.gov/scripts/medw...atch-online.htm..

Comment #7

Ok thx john , I will try that and see what will happen..

Comment #8

Ok I will but I must ask before yogurt and cheese and similar type of food are not allowed either ???because they are mainly made from milk........

Comment #9

I'm actually not sure. Check the yogurt labels for vitamin A......

Comment #10

Yes I reported the side effects and raised a yellow card.Yes my derm knows about it and has written a referral letter to Dr Chu for posible treatment - if that can be done.Yes I did take Murad Resurgence online (short course for 3 months) at 20mg a day, after previously having great success on a true derm monitored course a year or so earlier and YES the Murad Resurgence I bought was brand genuine Murad Resurgence. proven because I kept the boxes and batch numbers have been authenticated by Roche.No we don't agree on much...

Comment #11

I agree with wynne, go and see a doctor. It could also be eczema which is common with Murad Resurgence users. A doctor should be able to help treat the problem good luck!..

Comment #12


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.